MAUDE Adverse Event Report: EITAN MEDICAL LTD. AP504-01 UV RESISTANT INFUSION SET; ADMINISTRATION SET

EITAN MEDICAL LTD. AP504-01 UV RESISTANT INFUSION SET; ADMINISTRATION SET
Model Number 12000-000-0045
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was reported by a customer from usa.Suspected delivery issue and leakage.
 
Event or Problem Description

Brand Name
AP504-01 UV RESISTANT INFUSION SET
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key16402457
Report Number3010293992-2023-00004
Device Sequence Number14275184
Product Code FPA
UDI-Device Identifier17290109153176
UDI-Public17290109153176
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number12000-000-0045
Device Catalogue Number12000-000-0045
Device Lot Number0348.2906.10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown